| Model Number |
MAXIMA 3 WHEEL SC901 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
04/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Provider alleges the consumer alleges the scooter tipped over allegedly causing the consumer to fall out and land on his knee.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Additional Manufacturer Narrative
The alleged tip over could not be duplicated.